# SDR AALA201806069022

- Difficulty date: June 5, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A6920
- Condition: Deformed
- Location: Pax Door
- Part time: 42,005 hours, 22,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED SLIDE ON THE PASSENGER DOOR.   REPLACED THE SLIDE IAW AMM 25-62-44-400-803-A, AND OPS TESTED OK.
